July  2016, 36(7): 3519-3543. doi: 10.3934/dcds.2016.36.3519

Differentiability of solutions of stationary Fokker--Planck--Kolmogorov equations with respect to a parameter

1. 

National Research University Higher School of Economics, Vavilova 7, Moscow, 117312, Russian Federation, Russian Federation

2. 

University of Leeds, Leeds, LS2 9JT, United Kingdom

Received  February 2015 Revised  December 2015 Published  March 2016

We obtain sufficient conditions for the differentiability of solutions to stationary Fokker--Planck--Kolmogorov equations with respect to a parameter. In particular, this gives conditions for the differentiability of stationary distributions of diffusion processes with respect to a parameter.
Citation: Vladimir I. Bogachev, Stanislav V. Shaposhnikov, Alexander Yu. Veretennikov. Differentiability of solutions of stationary Fokker--Planck--Kolmogorov equations with respect to a parameter. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3519-3543. doi: 10.3934/dcds.2016.36.3519
References:
[1]

A. Arapostathis, V. S. Borkar and M. K. Ghosh, Ergodic Control of Diffusion Processes,, Cambridge University Press, (2012).

[2]

V. I. Bogachev, Measure Theory,, V. 1, (2007). doi: 10.1007/978-3-540-34514-5.

[3]

V. I. Bogachev, A. I. Kirillov and S. V. Shaposhnikov, On probability and integrable solutions to the stationary Kolmogorov equation,, Dokl. Russian Acad. Sci., 438 (2011), 154. doi: 10.1134/S1064562411030112.

[4]

V. I. Bogachev, N. V. Krylov and M. Röckner, On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions,, Comm. Partial Diff. Eq., 26 (2001), 2037. doi: 10.1081/PDE-100107815.

[5]

V. I. Bogachev, N. V. Krylov and M. Röckner, Elliptic equations for measures: Regularity and global bounds of densities,, J. Math. Pures Appl., 85 (2006), 743. doi: 10.1016/j.matpur.2005.11.006.

[6]

V. I. Bogachev, N. V. Krylov and M. Röckner, Elliptic and parabolic equations for measures,, Uspehi Mat. Nauk, 64 (2009), 5. doi: 10.1070/RM2009v064n06ABEH004652.

[7]

V. I. Bogachev and M. Röckner, A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts,, Teor. Verojatn. i Primen., 45 (2000), 417. doi: 10.1137/S0040585X97978348.

[8]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, Estimates of densities of stationary distributions and transition probabilities of diffusion processes,, Teor. Verojatn. i Primen., 52 (2007), 240. doi: 10.1137/S0040585X97982967.

[9]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On uniqueness problems related to elliptic equations for measures,, J. Math. Sci. (New York), 176 (2011), 759. doi: 10.1007/s10958-011-0434-3.

[10]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On positive and probability solutions of the stationary Fokker-Planck-Kolmogorov equation,, Dokl. Akad. Nauk, 444 (2012), 245. doi: 10.1134/S1064562412030143.

[11]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution,, Dokl. Akad. Nauk, 457 (2014), 136.

[12]

V. I. Bogachev, M. Röckner and W. Stannat, Uniqueness of solutions of elliptic equations and uniqueness of invariant measures of diffusions,, Matem. Sb., 193 (2002), 3. doi: 10.1070/SM2002v193n07ABEH000665.

[13]

V. I. Bogachev, M. Röckner and F.-Y. Wang, Elliptic equations for invariant measures on finite and infinite dimensional manifolds,, J. Math. Pures Appl., 80 (2001), 177. doi: 10.1016/S0021-7824(00)01187-9.

[14]

A. Friedman, Partial Differential Equations of Parabolic Type,, Prentice-Hall, (1964).

[15]

C. Evans and R. F. Gariepy, Measure Theory and Fine Properties of Functions,, CRC Press, (1992).

[16]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order,, Springer-Verlag, (1977).

[17]

N. V. Krylov, Controlled Diffusion Processes,, Springer-Verlag, (1980).

[18]

E. Pardoux and A. Yu. Veretennikov, On the Poisson equation and diffusion approximation. II,, Ann. Probab., 31 (2003), 1166. doi: 10.1214/aop/1055425774.

[19]

M. Reed and B. Simon, Methods of Modern Mathematical Physics I: Functional Analysis, 2nd ed.,, Academic Press, (1980).

[20]

S. V. Shaposhnikov, On interior estimates for the Sobolev norms of solutions of elliptic equations,, Matem. Zametki, 83 (2008), 316. doi: 10.1134/S0001434608010318.

[21]

N. S. Trudinger, Linear elliptic operators with measurable coefficients,, Ann. Scuola Normale Super. Pisa (3), 27 (1973), 265.

[22]

N. S. Trudinger, Maximum principles for linear, non-uniformly elliptic operators with measurable coefficients,, Math. Z., 156 (1977), 291. doi: 10.1007/BF01214416.

[23]

A. Yu. Veretennikov, On Sobolev solutions of Poisson equations in $\mathbbR^d$ with a parameter,, J. Math. Sci. (New York), 179 (2011), 48. doi: 10.1007/s10958-011-0582-5.

[24]

W. Ziemer, Weakly Differentiable Functions,, Springer-Verlag, (1989). doi: 10.1007/978-1-4612-1015-3.

show all references

References:
[1]

A. Arapostathis, V. S. Borkar and M. K. Ghosh, Ergodic Control of Diffusion Processes,, Cambridge University Press, (2012).

[2]

V. I. Bogachev, Measure Theory,, V. 1, (2007). doi: 10.1007/978-3-540-34514-5.

[3]

V. I. Bogachev, A. I. Kirillov and S. V. Shaposhnikov, On probability and integrable solutions to the stationary Kolmogorov equation,, Dokl. Russian Acad. Sci., 438 (2011), 154. doi: 10.1134/S1064562411030112.

[4]

V. I. Bogachev, N. V. Krylov and M. Röckner, On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions,, Comm. Partial Diff. Eq., 26 (2001), 2037. doi: 10.1081/PDE-100107815.

[5]

V. I. Bogachev, N. V. Krylov and M. Röckner, Elliptic equations for measures: Regularity and global bounds of densities,, J. Math. Pures Appl., 85 (2006), 743. doi: 10.1016/j.matpur.2005.11.006.

[6]

V. I. Bogachev, N. V. Krylov and M. Röckner, Elliptic and parabolic equations for measures,, Uspehi Mat. Nauk, 64 (2009), 5. doi: 10.1070/RM2009v064n06ABEH004652.

[7]

V. I. Bogachev and M. Röckner, A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts,, Teor. Verojatn. i Primen., 45 (2000), 417. doi: 10.1137/S0040585X97978348.

[8]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, Estimates of densities of stationary distributions and transition probabilities of diffusion processes,, Teor. Verojatn. i Primen., 52 (2007), 240. doi: 10.1137/S0040585X97982967.

[9]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On uniqueness problems related to elliptic equations for measures,, J. Math. Sci. (New York), 176 (2011), 759. doi: 10.1007/s10958-011-0434-3.

[10]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On positive and probability solutions of the stationary Fokker-Planck-Kolmogorov equation,, Dokl. Akad. Nauk, 444 (2012), 245. doi: 10.1134/S1064562412030143.

[11]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution,, Dokl. Akad. Nauk, 457 (2014), 136.

[12]

V. I. Bogachev, M. Röckner and W. Stannat, Uniqueness of solutions of elliptic equations and uniqueness of invariant measures of diffusions,, Matem. Sb., 193 (2002), 3. doi: 10.1070/SM2002v193n07ABEH000665.

[13]

V. I. Bogachev, M. Röckner and F.-Y. Wang, Elliptic equations for invariant measures on finite and infinite dimensional manifolds,, J. Math. Pures Appl., 80 (2001), 177. doi: 10.1016/S0021-7824(00)01187-9.

[14]

A. Friedman, Partial Differential Equations of Parabolic Type,, Prentice-Hall, (1964).

[15]

C. Evans and R. F. Gariepy, Measure Theory and Fine Properties of Functions,, CRC Press, (1992).

[16]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order,, Springer-Verlag, (1977).

[17]

N. V. Krylov, Controlled Diffusion Processes,, Springer-Verlag, (1980).

[18]

E. Pardoux and A. Yu. Veretennikov, On the Poisson equation and diffusion approximation. II,, Ann. Probab., 31 (2003), 1166. doi: 10.1214/aop/1055425774.

[19]

M. Reed and B. Simon, Methods of Modern Mathematical Physics I: Functional Analysis, 2nd ed.,, Academic Press, (1980).

[20]

S. V. Shaposhnikov, On interior estimates for the Sobolev norms of solutions of elliptic equations,, Matem. Zametki, 83 (2008), 316. doi: 10.1134/S0001434608010318.

[21]

N. S. Trudinger, Linear elliptic operators with measurable coefficients,, Ann. Scuola Normale Super. Pisa (3), 27 (1973), 265.

[22]

N. S. Trudinger, Maximum principles for linear, non-uniformly elliptic operators with measurable coefficients,, Math. Z., 156 (1977), 291. doi: 10.1007/BF01214416.

[23]

A. Yu. Veretennikov, On Sobolev solutions of Poisson equations in $\mathbbR^d$ with a parameter,, J. Math. Sci. (New York), 179 (2011), 48. doi: 10.1007/s10958-011-0582-5.

[24]

W. Ziemer, Weakly Differentiable Functions,, Springer-Verlag, (1989). doi: 10.1007/978-1-4612-1015-3.

[1]

Sylvain De Moor, Luis Miguel Rodrigues, Julien Vovelle. Invariant measures for a stochastic Fokker-Planck equation. Kinetic & Related Models, 2018, 11 (2) : 357-395. doi: 10.3934/krm.2018017

[2]

Michael Herty, Christian Jörres, Albert N. Sandjo. Optimization of a model Fokker-Planck equation. Kinetic & Related Models, 2012, 5 (3) : 485-503. doi: 10.3934/krm.2012.5.485

[3]

Marco Torregrossa, Giuseppe Toscani. On a Fokker-Planck equation for wealth distribution. Kinetic & Related Models, 2018, 11 (2) : 337-355. doi: 10.3934/krm.2018016

[4]

José Antonio Alcántara, Simone Calogero. On a relativistic Fokker-Planck equation in kinetic theory. Kinetic & Related Models, 2011, 4 (2) : 401-426. doi: 10.3934/krm.2011.4.401

[5]

Andrea Bonfiglioli, Ermanno Lanconelli. Lie groups related to Hörmander operators and Kolmogorov-Fokker-Planck equations. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1587-1614. doi: 10.3934/cpaa.2012.11.1587

[6]

Helge Dietert, Josephine Evans, Thomas Holding. Contraction in the Wasserstein metric for the kinetic Fokker-Planck equation on the torus. Kinetic & Related Models, 2018, 11 (6) : 1427-1441. doi: 10.3934/krm.2018056

[7]

Hyung Ju Hwang, Juhi Jang. On the Vlasov-Poisson-Fokker-Planck equation near Maxwellian. Discrete & Continuous Dynamical Systems - B, 2013, 18 (3) : 681-691. doi: 10.3934/dcdsb.2013.18.681

[8]

Andreas Denner, Oliver Junge, Daniel Matthes. Computing coherent sets using the Fokker-Planck equation. Journal of Computational Dynamics, 2016, 3 (2) : 163-177. doi: 10.3934/jcd.2016008

[9]

Ioannis Markou. Hydrodynamic limit for a Fokker-Planck equation with coefficients in Sobolev spaces. Networks & Heterogeneous Media, 2017, 12 (4) : 683-705. doi: 10.3934/nhm.2017028

[10]

Linjie Xiong, Tao Wang, Lusheng Wang. Global existence and decay of solutions to the Fokker-Planck-Boltzmann equation. Kinetic & Related Models, 2014, 7 (1) : 169-194. doi: 10.3934/krm.2014.7.169

[11]

Giuseppe Toscani. A Rosenau-type approach to the approximation of the linear Fokker-Planck equation. Kinetic & Related Models, 2018, 11 (4) : 697-714. doi: 10.3934/krm.2018028

[12]

Renjun Duan, Shuangqian Liu. Cauchy problem on the Vlasov-Fokker-Planck equation coupled with the compressible Euler equations through the friction force. Kinetic & Related Models, 2013, 6 (4) : 687-700. doi: 10.3934/krm.2013.6.687

[13]

Ludovic Dan Lemle. $L^1(R^d,dx)$-uniqueness of weak solutions for the Fokker-Planck equation associated with a class of Dirichlet operators. Electronic Research Announcements, 2008, 15: 65-70. doi: 10.3934/era.2008.15.65

[14]

Joseph G. Conlon, André Schlichting. A non-local problem for the Fokker-Planck equation related to the Becker-Döring model. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 1821-1889. doi: 10.3934/dcds.2019079

[15]

Simon Plazotta. A BDF2-approach for the non-linear Fokker-Planck equation. Discrete & Continuous Dynamical Systems - A, 2019, 39 (5) : 2893-2913. doi: 10.3934/dcds.2019120

[16]

Kim-Ngan Le, William McLean, Martin Stynes. Existence, uniqueness and regularity of the solution of the time-fractional Fokker–Planck equation with general forcing. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2765-2787. doi: 10.3934/cpaa.2019124

[17]

Patrick Cattiaux, Elissar Nasreddine, Marjolaine Puel. Diffusion limit for kinetic Fokker-Planck equation with heavy tails equilibria: The critical case. Kinetic & Related Models, 2019, 12 (4) : 727-748. doi: 10.3934/krm.2019028

[18]

Shui-Nee Chow, Wuchen Li, Haomin Zhou. Entropy dissipation of Fokker-Planck equations on graphs. Discrete & Continuous Dynamical Systems - A, 2018, 38 (10) : 4929-4950. doi: 10.3934/dcds.2018215

[19]

Michael Herty, Lorenzo Pareschi. Fokker-Planck asymptotics for traffic flow models. Kinetic & Related Models, 2010, 3 (1) : 165-179. doi: 10.3934/krm.2010.3.165

[20]

Florian Schneider, Andreas Roth, Jochen Kall. First-order quarter-and mixed-moment realizability theory and Kershaw closures for a Fokker-Planck equation in two space dimensions. Kinetic & Related Models, 2017, 10 (4) : 1127-1161. doi: 10.3934/krm.2017044

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (11)
  • HTML views (0)
  • Cited by (1)

[Back to Top]